MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB FLANGE FIXTURE ST 4MM W. BAHA ABUTMENT; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB FLANGE FIXTURE ST 4MM W. BAHA ABUTMENT; COCHLEAR BAHA CONNECT SYSTEM
Model Number 90434
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on january 11, 2023.
 
Event or Problem Description
Per the clinic, the patient experienced soft tissue irritation around the abutment site (date not reported).Subsequently, the device was explanted on (b)(6) 2019 and the patient was reimplanted with a new device during the same surgery.

Brand Name
FLANGE FIXTURE ST 4MM W. BAHA ABUTMENT
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
hemavathi muniesparan
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key16135718
Report Number6000034-2023-00157
Device Sequence Number6651435
Product Code LXB
UDI-Device Identifier09321502014359
UDI-Public(01)09321502014359(10)608583(17)120630
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K955713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2012
Device Model Number90434
Device Catalogue Number90434
Device Lot Number608583
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2022
Initial Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale